Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

allrgic reaction to medication

i had a allrgic reaction to my medication but i started 2 medis 2 day apart and i dont know what one it is i stoped the one i thougt it was on friday but i am still breaking out and its not even going away so i guessing its then other on so i stop taking that one today but i wanted to know if anyone knows how long it will take before the rash should go away.

( i know i should calll my DR. i did that why i stoped the 1st one but its not it and the other medi was from another dr and he has not called me back yet )

Answer Question
 
Anonymous

Asked by Anonymous at 6:59 PM on Sep. 16, 2009 in Health

Answers (2)
  • have you checked the handout sheet that comes with the medicine that has the reactions on it? You did the right thing by calling your doctor's. I had something like this happened to me 5 years ago. If you are in any medical danger...go to the ER.
    Safirejewl

    Answer by Safirejewl at 7:02 PM on Sep. 16, 2009

  • >>>>>>Its just a rash in like 5 places on my body that itch like crazy. i been taking bedarily. it just would go away and i dont know how long ti takes to go away.
    Anonymous

    Answer by Anonymous at 7:06 PM on Sep. 16, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.

Next question in Health
nuva ring (birth control)

Next question overall (Pregnancy)
symptoms

close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN